Jump to content

Felice

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

About Felice

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I just found a thread about increasing Wellbutrin does from 150 to 300 I hadn't previously found. It's scaring me off from trying that because of a lot of people dealing with increased irritability. I can not have that. My main job (mom and wife) requires I have some tolerance. I saw mention of doing the SR versus the XL. Can anyone share info and/or experiences with such a thing?
  2. Hi there. Brand new to posting in these forums. I'll try to make my story brief and my questions succinct. After some losses, could not get out from under depression - primarily irritability, and what comes from being irritated all the time - after more than a year. Started on Zoloft 50mg, and had miraculous recovery from the irritability. Soon found myself to be totally unmotivated to do anything, though, including things I previously enjoyed. Read about SSRI induced apathy, seemed to be exactly what I was experiencing. Started on Wellbutrin 150mg to combat that. It helped with my energy and motivation, but took away some of the zen from the Zoloft, but it was still a completely satisfactory state, seemed a good balance. I thought it was working pretty well, but then it seems to have stopped. Now I not only have no motivation again, but I feel like I'm addicted (OCDing?) to the internet and/or reading. I'm obsessively reading, researching anything and everything all the time, just reading inane stuff, etc., in lieu of getting out and doing things I previously enjoyed. I'm not sure if the reading/internet problem is just me procrastinating because I don't want to do anything else, or if it's really like an OCD thing. I even read/research/web surf when I feel like I'd rather watch TV, but can't stop myself, sort of. I have a doctor appt tomorrow. (Should've posted sooner, I know.) Wondering if I should ask about increasing the dosage on the Wellbutrin. I worry it may bring back some of the irritability, but feel like I need something to help with the behavioral apathy. But would it stop working soon too? And could it be causing this computer addiction-ish thing? I really don't want to add any meds, but I'm wondering if there's something I should try instead of the Zoloft or, especially, the Wellbutrin. While my irritability remains super improved, it sucks feeling like a slug, and itself is a little depressing. Another whole can of worms....but this part can be ignored, as I want the focus to be on the psych meds.....I wonder about stopping all meds and looking at hormonal issues, and possible hormone replacement, as I'm newly menopausal (just about at my one year point) instead. Thank you in advance for sharing any thoughts or ideas. Even if it's "too late" for my appt tomorrow, it can still be beneficial for me or anyone else later reading.
  3. Hello all. After reading many posts here, finally joining to post my own question to get some advice regarding med combos. Glad these forums exist, and looking forward to hearing from people who have btdt. :)
×
×
  • Create New...